MathSciNet Relay Station
MathSciNet bibliographic data
MR722857 (85c:58014) 58C20 (46G99 49A51 49A52)
Ioffe, A. D. Subdifferentiability spaces and nonsmooth analysis. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 1, 87–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement